# SDR AALA202008259001

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,355 hours, 7,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACK (L=1.043 IN) IN SHEAR PLATE AT STR 23R BETWEEN FR69 AND FR70 AT AFT GALLEY. REMOVED AND REPLACED SHEAR PLATE.
